# SDR DL767031053

- Difficulty date: November 24, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 65,233 hours, 31,972 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T20031
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/GOUGE FOUND ON LOWER SURFACE OF LT HORIZONTAL STAB, FORWARD TORQUE BOX, INBD SKIN PANEL.  DENT WAS DUE TO GROUND DAMAGE.  REPAIRED PER ERA 423716-14.
